FITNESS DISCLAIMER: The information contained in this site is for educational purposes only. Vigorous high-intensity exercise is not safe or suitable for everyone. You should consult a physician before beginning a new diet or exercise program and discontinue exercise immediately and consult your physician if you experience pain, dizziness, or discomfort. The results, if any, from the exercises may vary from person-to-person. Engaging in any exercise or fitness program involves the risk of injury. or our panel of fitness experts shall not be liable for any claims for injuries or damages resulting from or connected with the use of this site. Specific questions about your fitness condition cannot be answered without first establishing a trainer-client relationship.
Hmmmm interesting. Funny you mention it because I was taking gaba not too long ago and it was in a mixture with some other stuff. Anyways, I think it was causing me to wake up kind of uncoordinated and feeling just kind of weird. Dissociative I guess you could say, which makes sense because it’s related to the NMDA receptors somehow I think. It supposedly “can’t” cross the blood brain barrier, at least this is repeated despite the fact that it can and does, it’s just an unreliable mechanism in which it does. Low levels of gaba were insinuated to absorb more in the brain also. I didn’t have this issue as if I took the full 750 mg I felt very strange consistently and none of the other supplements in the mixture would seem to do this.